This question was answered on Mon 07, Sep 2009 09:30am by Dr.Rohit Agarwal

"Moles" on the penis??

    
Asked by mighty mel (Male; 33; Nothing signifigant; Relevant drugs:None ) on Mon 07, Sep 2009 08:59am

My husband and I have been together for 4 years. About 2 1/2 to 3 years ago, he developed 2 flesh colored bumps on his penis. They have a rough, cauliflower-y texture. I know this is supposed to be a tell-tale sign of genital warts, but they've never itched or hurt, never changed and have never gone away. Also, the girl that he was with for a year prior to me has been tested with no problems, we've been monogamous, and I've been examined and tested every year with no problems. I've never had any symptoms or issues. A family doctor told us a year ago that these are "moles", but I question this becouse of their rough texture. They are not really causing any problems at all, I'm just concerned about his health (and mine!) Any thoughts?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Rohit Agarwal  on Mon 07, Sep 2009 09:30am:

 Download (image/jpeg)
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Thu 10, Mar 2011 10:31pm:
moles on penis is very normal. Many people might have these. But it depends on the nature of mole, If you have mole that is light(or slightly dark coloured) & it isn't popping outwards then it is normal, But if condition is vice-versa & that mole is growing up, becoming hard, itching etc then go & get it checked as this can irritate or start aching during intercourse too.

Comment by on Wed 04, May 2011 09:46pm:
If the mole is having pain then it is advisable to get it checked from a dermatologist and get melanoma ruled out. Melanomas are usually >6 mm in size,with irregular borders ,asymmetrical and dark in color.

Comment by style on Sun 05, Aug 2012 12:32am:
How do i get the moles on pens to go away

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
IhavebeentoldIh     My16yearoldsonisgettingredbumpsalloverhisbodyHewenttothedrandtheygavehimprednisoneandbactrimbutitisgettingworseinsteadofbetter     toddlereczema     Is It for a pregnent woman     Strongurinesmell     UTI plus tarry stool     PLEASE     top of foot pain     can27t sleep     infatigo     whatispathedin     Peelingonmyscrotum75077 scaly     treatmentsforpmr     my mri report says had right hemilaminectomy what does that mean     handtremors     Pinchingsensationbehindrightsideofribcagejustbelowr     nothing helps with my stuffy nose     alegrictoshaving     imdischargingveryhardstool     pancreas diabetes belching     sgotast87highsgptalt223high     I have diabetic can i take it     pinch     peeling20scrotum     move     macaroot     sign     how20can20I20grow20my20penise     can hair regrow21211211212121     registration     Foul     upperconjunctiva     lun     Search for answers     overactivebladder     Search for answers     vaginalblooddischarge     Peni     back pain due to travel     HELPFatigueBloodinStoolAppititelossHeadacheDizz     headachesfeelingweaktirednessdizzybloatingachinglegs     Nail     colonoscopy tube down throat     cloride h108     WeareinVietnamonholidays     flikering     areshinglescontagious     dpura     Search for answers     fingering with semen in hand     Search for answers     ptsd     scabie burrows     howmuchktomuch     subecouscystaftersurgeryrecovery     should     erec     mouth paint     easy six vaccination for baby     been     doctor     ecolifoundinurineculture     SWALLEN     what can i take for pain in joints and muscles     Twit     what causes ur breast to leak a sticky whitish fluid     g6pd     symptomsteridium     calciumdepositsHardknowonleftup     thin skin     Itch     brainandlungcancerTimescale     Sarcoma     ear     cheeks     Search for answers     ind_b_aladjectiveshp     Search for answers     hgb 112     component     Search for answers     whatisantidolfor     back ache cant sleep no appetite     imafraidtosleep     howdoigetrid     anus lump     rantac     Search for answers     weightgain     Search for answers     likoria kya hy     Search for answers     how can i make woman preg     Search for answers     stdrops     Stinky breath tonsillectomy     Cancer     hard sore spot on the top of my foot     male enhancement     Blood clotting during period     vibration in vaginal area     node     infant     ace inhibitors and polycystic kidney     Bleedingbetweenperiods     cefuroximefortoothach     backandsidepainwhenicough     itchy bumps on fingers     likoria side effects     itching underarms     Elevated ADT     cankers     reasons     can likoria cause any damage in pregnancy     SignsofHIV     vagina blocked     canifuckmywifebacksideisanyharmfullaffectofit     ccan maxalt and ibuprofen be taken together     Vibr     Excessivenight     Pumosis     Sideeffectstoomuchvitamind     phantom pregnancy after a hysterectomy     Leko     high blood pressure     hat     refers to half of the body     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats